MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550225-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 02/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in the xience sierra, everolimus eluting coronary stent systems instructions for use, as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 2.25x18mm (8120341) and 2.5x28mm xience sierra (8102441) stents referenced are filed under separate medwatch reports.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient was admitted with st elevation myocardial infarction, thrombus and cardiac arrest.A 2.25 x 18 mm xience sierra stent (8120341) and a 2.5 x 28 mm xience sierra stent (8102441) were implanted in the proximal left anterior descending (lad) artery.Sluggish flow was noted after stent deployment; however, no additional intervention was performed.On (b)(6) 2019, the patient experienced ventricular tachycardia and was taken back to the cath lab.Coronary angiography noted thrombus in the stented segment.A 2.5 x 33 mm xience sierra stent and a 2.25 x 12 mm xience sierra stent (8090341) were implanted to treat the thrombus.Post dilatation was performed using an unspecified nc dilatation catheter.A non-flow limiting edge dissection was noted at the 2.25 x 12 mm xience sierra stent.No additional intervention was performed to treat the dissection.Post procedure, the patient was in stable condition.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8561593
Report Number2024168-2019-03380
Device Sequence Number13912488
Product Code NIQ
UDI-Device Identifier08717648227004
UDI-Public08717648227004
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2019
Device Catalogue Number1550225-12
Device Lot Number8090341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE SIERRA 2.25X18, 2.5X28
Outcome Attributed to Adverse Event Other;
Patient Age72 YR